Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 61, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Sep 13, 2008, 3:51 PM CDT for 4 parishes in Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2008, 3:51 PM CDT (20:51 UTC)
- Expired
- Sep 13, 2008, 4:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 58 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 4:09 PM CDT | TORNADO | 2 Nw Minden, LA | AN EF0 TORNADO TOUCHED DOWN 1.5 MILES NORTHWEST OF MINDEN LA JUST WEST OF THE MINDEN AIRPORT ALONG METHODIST CAMP ROAD. THE TORNADO TRACKED FOR APPROXIMATELY 2 MILES BEFORE DISAPATING NEAR THE KISATCHIE NATIONAL FOREST. A FEW TREES AND LARGE BRANCHES WERE SNAP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 9:40 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 132051 TORSHV LAC013-015-027-119-132130- /O.NEW.KSHV.TO.W.0061.080913T2051Z-080913T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 351 PM CDT SAT SEP 13 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA... EXTREME SOUTHEASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA... WESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA... WEBSTER PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF MINDEN... * UNTIL 430 PM CDT * AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RINGGOLD... OR ABOUT 20 MILES SOUTH OF MINDEN...MOVING NORTH AT 55 MPH. * THE TORNADO WILL BE NEAR... SIBLEY BY 405 PM CDT... MINDEN BY 410 PM CDT... 8 MILES SOUTHWEST OF HAYNESVILLE BY 430 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. LAT...LON 3297 9342 3296 9301 3230 9325 3232 9341 TIME...MOT...LOC 2051Z 187DEG 48KT 3237 9332 $$ 13
1 follow-up statement
000 WWUS54 KSHV 132112 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 412 PM CDT SAT SEP 13 2008 LAC013-015-027-119-132130- /O.CON.KSHV.TO.W.0061.000000T0000Z-080913T2130Z/ BOSSIER LA-WEBSTER LA-CLAIBORNE LA-BIENVILLE LA- 411 PM CDT SAT SEP 13 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHWESTERN BIENVILLE...WESTERN CLAIBORNE...WEBSTER AND EXTREME SOUTHEASTERN BOSSIER PARISHES... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MINDEN...MOVING NORTH AT 55 MPH. THE TORNADO WILL BE NEAR... SHONGALOO BY 430 PM CDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3297 9342 3296 9301 3230 9325 3232 9341 TIME...MOT...LOC 2111Z 187DEG 48KT 3264 9328 $$ 03
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 13, 3:06 PM CDT, 45 minutes earlier.
Area forecast discussion, Sep 13, 3:06 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT SAT SEP 13 2008
.DISCUSSION...
SATELLITE IMAGERY PUTS THE CENTER OF T.S. IKE RIGHT OVER
KTYR...W/TROPICAL STORM FORCE WINDS COVERING MUCH OF NE TEXAS.
EXPECT THESE TO TRANSLATE NNE W/THE STORM...DROPPING BELOW CRITERIA
AFTER 05Z...TAPERING OFF TO WIND ADVISORY CRITERIA 06Z-12Z. OUTER
BANDS OVER THE EASTERN FA PRODUCING ISOLATED EMBEDDED TORNADIC
ACTIVITY...W/LAPS ANALYSIS SHOWING BEST 01KM HELICITIES OVER THE
EASTERN AND NORTHERN PORTIONS OF THE FOUR-STATE AREA. WE/LL INCLUDE
A SEVERE MENTION IN THE GRIDS TO COVER THIS THROUGH TONIGHT. LATEST
MPE ESTIMATES HAVE BEEN FAIRLY LOW W/THESE BANDS...BUT EXPECT
HEAVIER QPE/S NEARER TO THE CORE AS IT MOVES NORTH. THUS...WE/LL
CONTINUE THE FFA THRU 09Z SUNDAY. OTHERWISE...IKE EXITS NE LATE
TONIGHT...FOLLOWED BY A SCOURING COLD FRONT SUNDAY AND RESULTING IN
COOL...DRY N-NE FLOW INTO THE EXTENDED.
&&
.AVIATION...
POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY. EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA. WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS. TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND. ISOLATED TORNADOES WILL BE POSSIBLE NE AND
E OF WHERE IKES CENTER TRACKS. AIR TRAFFIC AROUND KELD AND KMLU
WILL SEE THE GREATEST RISK FROM TORNADIC ACTIVITY INTO THE EVENING
HOURS. /BUTTS/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 85 64 79 58 / 90 20 0 0 0
MLU 74 84 63 79 57 / 90 40 0 0 0
DEQ 72 83 56 80 52 / 100 0 0 0 0
TXK 71 84 60 79 55 / 100 0 0 0 0
ELD 73 83 60 79 55 / 90 30 0 0 0
TYR 71 87 60 80 56 / 60 0 0 0 0
GGG 72 85 60 79 55 / 70 0 0 0 0
LFK 74 88 65 81 58 / 60 30 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>072.
TROPICAL STORM WIND WARNING FROM 7 PM THIS EVENING TO MIDNIGHT
CDT TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-071-072.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-071-072.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARZ073.
LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: LAZ001>003-010.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: LAZ001>003-010.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: LAZ005-006-013-014-021.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: LAZ004-011-012-017>020-022.
WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
THE FOLLOWING ZONES: LAZ004-011-012-017>020-022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: OKZ077.
TROPICAL STORM WIND WARNING FROM 7 PM THIS EVENING TO MIDNIGHT
CDT TONIGHT FOR THE FOLLOWING ZONES: OKZ077.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138-149>153.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138-149>153.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ165>167.
WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
THE FOLLOWING ZONES: TXZ165>167.
&&
21/44Hazardous weather outlook, Sep 13, 12:00 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT SEP 13 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST TEXAS THIS AFTERNOON AND TONIGHT. IKE WILL FURTHER WEAKEN TO A TROPICAL STORM EARLY THIS AFTERNOON. GIVEN THE LARGE WIND FIELD AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH. WIDESPREAD TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION. ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING... THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE FOR THESE POSSIBILITIES. IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION. RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES... WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA... ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF NORTHCENTRAL LOUISIANA. THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY. BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 44
In the hours before
Local storm report, Sep 13, 2:04 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TROPICAL STORM FARMERVILLE 32.77N 92.40W
09/13/2008 UNION LA LAW ENFORCEMENT
UNION SHERIFFS OFFICE REPORTED 2 PEOPLE FREED AFTER BEING
TRAPPED UNDER A FALLEN TREE.
&&
18Local storm report, Sep 13, 2:34 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
234 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FUNNEL CLOUD 8 W COLUMBIA 32.10N 92.21W
09/13/2008 CALDWELL LA EMERGENCY MNGR
SHERIFF DEPUTY REPORTED A FUNNEL CLOUD ABOUT 2 MILES EAST
OF THE COMMUNITY OF COTTON PLANT ON HWY 126.
0231 PM TROPICAL STORM 3 WSW SHREVEPORT 32.45N 93.84W
09/13/2008 CADDO LA ASOS
56 MPH WIND GUST OBSERVED AT THE SHREVEPORT NATIONAL
WEATHER SERVICE FORECAST OFFICE.
&&
18Local storm report, Sep 13, 2:51 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FUNNEL CLOUD 5 W STERLINGTON 32.69N 92.15W
09/13/2008 UNION LA LAW ENFORCEMENT
UNION PARISH SHERIFFS OFFICE REPORTED A FUNNEL CLOUD
ABOUT 2 MILES TO THE EAST OF ROCKY BRANCH.
&&
18Local storm report, Sep 13, 3:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TROPICAL STORM 8 SW WASKOM 32.40N 94.16W
09/13/2008 HARRISON TX NWS EMPLOYEE
THREE LARGE TREES DOWN ALONG OLD TOWN ROAD.
&&
18Local storm report, Sep 13, 3:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TROPICAL STORM TYLER 32.33N 95.30W
09/13/2008 SMITH TX BROADCAST MEDIA
OVER 60,000 PEOPLE IN TYLER AND ACROSS SMITH COUNTY
WITHOUT POWER AS OF 320 PM CDT.
&&
18Local storm report, Sep 13, 3:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TROPICAL STORM TYLER 32.33N 95.30W
09/13/2008 SMITH TX BROADCAST MEDIA
TREE DOWN ON A HOUSE ON GLENVIEW AVE. NEAR U OF TX TYLER
CAMPUS. ONE OCCUPANT REPORTED TRAPPED INSIDE.
0330 PM TROPICAL STORM LONGVIEW 32.52N 94.76W
09/13/2008 GREGG TX AMATEUR RADIO
OVER 12,000 WITHOUT POWER IN LONGVIEW TX AND ACROSS GREGG
CO.
0330 PM TROPICAL STORM MARSHALL 32.54N 94.35W
09/13/2008 HARRISON TX AMATEUR RADIO
OVER 12,000 WITHOUT POWER IN MARSHALL TX, AND ACROSS
HARRISON CO.
0330 PM TROPICAL STORM CARTHAGE 32.15N 94.34W
09/13/2008 PANOLA TX AMATEUR RADIO
OVER 3,000 WITHOUT POWER IN CARTHAGE TX AND ACROSS PANOLA
CO.
&&
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:27 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Webster | 33 min |
| Sep 13, 12:13 PM CDT | Tornado Warning | SHV | Jackson, Lincoln | 32 min |
| Sep 13, 12:47 PM CDT | Tornado Warning | SHV | Claiborne, Lincoln, Union | 28 min |
| Sep 13, 1:04 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 41 min |
| Sep 13, 1:31 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Union | 44 min |
| Sep 13, 2:11 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita, Union | 49 min |
| Sep 13, 2:56 PM CDT | Tornado Warning | SHV | Ouachita, Union | 34 min |
| Sep 13, 3:08 PM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 52 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.